Patient Comments: Gum Problems - Hormonal Changes

Did hormonal changes cause bleeding gums or other dental problems? Please share your experience.

Comment from: ladylung, 65-74 Female (Patient) Published: April 25

My teeth do not hurt. I brush twice a day. I drink a soda pop daily which is bad. I don"t take hormone replacement therapy (HRT) but do take Boniva.

Was this comment helpful?Yes
Comment from: Kisa, 45-54 Female (Patient) Published: February 11

I am trying to reduce my HRT (hormone replacement therapy) intake, however I'm finding it very difficult because my gums have started to ache, keeping me awake most of the night. The nights I take my HRT pill, my gums are not sore.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Gum Problems - Experience Question: Please describe your experience with gum problems.
Gum Problems - Causes Question: What caused your gum problems?
Gum Problems - Flossing Question: Do you floss? If you do, what changes have you noticed in your gum and dental health?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


STAY INFORMED

Get the Latest health and medical information delivered direct to your inbox!